# SDR IXXA9700167

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42053B1
- Condition: Defective
- Location: Antiskid Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL, ALL HYDRAULIC BRAKING ACTION WAS LOST.  THE CREW INITIATED THE EMERGENCY BRAKING SYSTEM AND MAXIMUM REVERSE THRUST TO DECELERATE THE AIRCRAFT.  MAINTENANCE INSPECTED THE AIRCRAFT ANTI-SKID SYSTEM AND REPLACED THE ANTI-SKID CONTROL BOX.  AN OPERATIONAL CHECK WAS ALSO ACCOMPLISHED ON THE AIRBRAKE SYSTEM IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
